What causes vomiting, severe sinus and head pain after taking Oxycodone?

default
Posted on Mon, 15 Jun 2015 in Child Health
Question: Hi my son had all 4 wisdom teeth out on Friday(5/22). He experienced some nausea that day but was fine and Eating yesterday. Taking oxycodonefor pain. Had two pills at noon today and has been randomly throwing up since. Mostly he is complaining of severe sinus and headache pain.. please advise
doctor
Answered by Dr. Arun 1 hour later
Brief Answer:
could be gastritis

Detailed Answer:
Hi
Thanks for writing to us.
Drugs like oxycodone can cause mild gastritis resulting in vomiting.
You can try over the counter Antacids to decrease the symptoms.
However if symptoms persist you need to consult your doctor again.
For headache and sinus pain it could be pain radiating from tooth if so it should respond to oxycodone.
If not settling consult your doctor.
Steam inhalation can help meanwhile.
Ensure plenty of liquids to keephim hydrated.
Wishing your son good health and speedy recovery.
Regards
Dr Arun
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Arun

Pediatrician, Pulmonology

Practicing since :2003

Answered : 1865 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Gastritis

doctor1 MD

My 32 years old married female relative is taking Rekool 20 for the last 18 months continuously for her Gastritis problem. The medicine use keeps...

doctor1 MD

I have been experiencing severe gastritis. Endoscope showed pre-pyloric inflammation. No other damage was visible. We are waiting on results of the...

doctor1 MD

My doctor diagnosed me with gastritis in May of 2010. I have continued to have these attacks since. I have a dull constant pain and a stabbing...

doctor1 MD

Hello, today Ive noticed my pee to be cloudy with a strong and unusual Oder. I was wondering if there could be any suggestions on what that could...

doctor1 MD

I ve been pretty sick fora week. It began when my GP thought I might have clot in my right leg (swelling, redness , warmth) so she sent me to the...

doctor1 MD

I have a pain on the right side of chest more toward the back. I feel it when I take a deep breath, or cough . and it feels almost like a sore...

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2